# SDR AALA201702249011

- Difficulty date: February 23, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N283AY
- Make and model: Airbus A330-243
- Aircraft serial: 1076
- Aircraft time: 31,290 hours, 4,557 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Check Valve
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: 9
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

NR 2 ENGINE STALLED AT 55KTS DURING TAKEOFF ROLL. FLIGHT CREW ABORTED THE TAKEOFF AND RETURNED TO THE GATE. MAINTENANCE ACCOMPLISHED TSM 71-00-00-810-A14-A. REPLACED RIGHT ENGINE IP CHECK VALVE PER TASK 36-11-41.  AIRCRAFT WAS GROUNDED.
